# SDR C77A20130430016

- Difficulty date: April 26, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 15,809 hours, 9,117 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Chafed
- Location: Cargo Door
- Part time: 15,809 hours, 9,117 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FRAME HAS CHAFE DAMAGE ON DOOR FRAME AT 3 DOOR LINER ISOLOATOR LOCATIONS.  BLENDED DAMAGED AREA IAW SRM 51-10-03 & 51-12-01 ON WO 670776-818 IAW 2013-170-006488-A AND COMPASS EO E175-53MR-002 REV IR WO 724643.
